Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



On a new definition of the fractional difference

Authors: Henry L. Gray and Nien Fan Zhang
Journal: Math. Comp. 50 (1988), 513-529
MSC: Primary 39A12; Secondary 26A33, 39A10
MathSciNet review: 929549
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A new definition of the fractional difference is introduced. Many properties based on this definition are established including an extensive exponential law and the important Leibniz rule. The results are then applied to solving second-order linear difference equations.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 39A12, 26A33, 39A10

Retrieve articles in all journals with MSC: 39A12, 26A33, 39A10

Additional Information

Keywords: Fractional difference, backward difference operator, Leibniz rule, difference equation
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society